Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Diagnosed with epilepsy. Getting weird feeling of being disconnected with head. Worrisome

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 661 Questions
I have been diagnosis and dealing with epilepsy for 6 yrs although no seizures for 4. I went to see my dr about some weird feelings i have been having pretty much i feel disconnected from my head. My dr scheduled tests and they came back normal so she said I was fine it will go away. But it hasn't what can i do now?
Posted Sat, 11 May 2013 in Epilepsy
Answered by Dr. Muhammad Ishfaq Habib 54 minutes later
Welcome to XXXXXXX

The weird feeling of being disconnected with your head isn't any condition or disorder but they are just feelings. You had screening done for everything that are also normal. you might also be using antiepileptic drugs which also causes such symptoms. It is suggested to wait and observe as it is most likely that the feelings will go away by itself. And for epilepsy when a patient is symptoms free that is do not have seizures for 5 continuous years then he is declared epileptic free and the drugs are stopped.

If you still have some query, feel free to ask

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor